# SDR SWAA030506

- Difficulty date: March 6, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 67,184 hours, 73,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SERVICE DOOR EVACUATION SLIDE PRESSURE INDICATION LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
